MathSciNet Relay Station
MathSciNet bibliographic data
MR1740985 22F10 (22E40 28D15 37A15 53C24)
Furman, Alex Orbit equivalence rigidity. Ann. of Math. (2) 150 (1999), no. 3, 1083–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement